# SDR YENA20140424085

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 38,132 hours, 13,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 042012
- Condition: Failed
- Location: Emergency Light
- Part time: 38,132 hours, 13,315 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND EMERGENCY POWER SUPPLY UNIT FWD LT AT FAULT.  R & R FWD LT EPSU BATTERY IAW AMM 33-51-38.  OPS CHECK NORMAL.
